Correction to: On Traveling Solitary Waves and Absence of Small Data Scattering for Nonlinear Half-Wave Equations (Communications in Mathematical Physics, (2019), 372, 2, (713-732), 10.1007/s00220-019-03374-y)

Jacopo Bellazzini*, Vladimir Georgiev, Enno Lenzmann, Nicola Visciglia

*Corresponding author for this work

Research output: Contribution to journalComment/debatepeer-review

Abstract

A Correction to this paper has been published https://doi.org/10.1007/s00220-019-03374-y.

Original languageEnglish
Pages (from-to)1291-1294
Number of pages4
JournalCommunications in Mathematical Physics
Volume383
Issue number2
DOIs
Publication statusPublished - 2021 Apr

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Correction to: On Traveling Solitary Waves and Absence of Small Data Scattering for Nonlinear Half-Wave Equations (Communications in Mathematical Physics, (2019), 372, 2, (713-732), 10.1007/s00220-019-03374-y)'. Together they form a unique fingerprint.

Cite this